# SDR ASOA201609024099

- Difficulty date: September 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3177255
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-CK INSPECTION, THE ASD DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE RECEIVED AND COMPLIED WITH EC/TC REO601R-52-11-2352 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 09/25/2016.
